E-Prints Complutense

C0-coarse geometry of complements of Z-sets in the Hilbert cube

Impacto

Descargas

Último año

Cuchillo Ibáñez, Eduardo y Dydak, J. y Koyama, A. y Morón, Manuel A. (2008) C0-coarse geometry of complements of Z-sets in the Hilbert cube. Transactions of the American Mathematical Society, 360 (10). pp. 5229-5246. ISSN 0002-9947

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

253kB

URL Oficial: http://www.ams.org/journals/tran/2008-360-10/S0002-9947-08-04603-5/S0002-9947-08-04603-5.pdf


URLTipo de URL
http://www.ams.orgInstitución


Resumen

Motivated by the Chapman Complement Theorem, we construct an isomorphism between the topological category of compact Z-sets in the Hilbert cube Q and the C0-coarse category of their complements. The C0-coarse morphisms are, in this particular case, intrinsically related to uniformly continuous proper maps. Using that fact we are able to relate in a natural way some of the topological invariants of Z-sets to the geometry of their complements.


Tipo de documento:Artículo
Palabras clave:C0 coarse geometry; covering dimension; asymptotic dimension; C0 coarse structure; ANR-space; C0 coarse morphism; uniformly continuous map; compact Z-set; Higson-Roe compactification and corona
Materias:Ciencias > Matemáticas > Topología
Código ID:15176
Depositado:10 May 2012 08:26
Última Modificación:06 Feb 2014 10:18

Descargas en el último año

Sólo personal del repositorio: página de control del artículo